RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1945, Volume 9, Issue 4  


Local method in the geometry of numbers
B. Delaunay
241
Sur la monogénéité dans l'espace
V. Fédoroff
257
On some inversion formulae for singular integrals
N. Akhiezer
275
Commutative subalgebras of semi-simple Lie algebras
A. Malcev
291
Sur le théorème de Erdös–Kaikov
L. I. Chatrowsky
301
On some properties of completely additive set functions and passing to the limit under the integral sign
V. Doubrovsky
311
On some equalities
M. Shtsheglov
321
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019